Actions

XSEDE Quarterly Meeting Action Items and Decision Recording

Preparation

Logistics

Date:  Wednesday, December 9th & Thursday, December 10th from 9:00 am - 4:00 pm CT

Location:  Remote Sessions only

Zoom coordinates sent by Outlook meeting invitation or available here.



Agenda (Final)

Wednesday, December 9th

Zoom coordinates

Type

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Plenary9:00am-9:15am15 minsGathering & welcomeAll
Plenary9:15am-9:45am30 minsPM&R updateAll
Break9:45am-10:00am15 minsBreak   
Plenary10:00am-11:45am105 mins

L2 Response to Climate Study

- CEE, ECSS, XCI, Ops, RAS, PgO

(L2 disaggregated reports here)

L2 Directors

L2 Response to Climate Study

Leslie Froeschl

Actions/ Decisions

All
Break11:45am-12:00pm15 minsBreak   
Plenary12:00pm-12:45pm45 mins

Review L2 diagrams demonstrating interconnections across project

Combined diagrams

L2 DirectorsAll
Break12:45pm-1:00pm15 minsBreak  

 

Parallel A1:00pm-1:45pm45 minsPY10/11 projected spendingL1s, L2s & others interested
Break1:45-2:00pm15 minsBreak   
Parallel A2:00-3:00pm60 mins

Updating Quarterly New User Training

Susan Mehringer

Linda Akli, Rosalia Gomez, Tom Maiden, Jason Allison, Jeff Sale, Victor Eijkhout, Sandra Kappes, John Urbanic

Parallel B2:00-3:00pm60 minsDev coordination council (XCI slides, RAS Slides)Nathan Tolbert

Dave Hart, Nathan Tolbert, JP Navarro, Maytal Dahan

Parallel C2:00-2:45 pm45 minsXSEDE SP Coordination/SP Forum membership reviewTabitha Samuel

Tabitha, Ron, Ruth Marinshaw

NOTE: Zoom coordinates will be sent separately by email for this session.

Parallel A3:00-4:00pm60 minsTargets for "other metrics"Tim BoernerL1s, L2s, L3s, PMs

4:00pm
Day 1 Close



Thursday, December 10th

Zoom coordinates

Type

Time (CT)DurationTopic (presentation link)LeadActions/DecisionsParticipants
Parallel A-19:00am-9:30am30 mins2021 XSEDE User Survey planning - CEE

CEE, Eval team

Parallel A-29:30am-10:00am30 mins2021 XSEDE User Survey planning - ECSS

ECSS, Eval team

Parallel B9:00am-10:00am60 minsRevised XSEDE allocations policy statement
Break10:00am-10:15am15 minsBreak   
Parallel A-110:15am-10:45am30 mins

2021 XSEDE User Survey planning - OPS

Ops, Eval team

Parallel A-210:45am-11:15am30 mins2021 XSEDE User Survey planning - RASRAS, Eval team
Parallel B10:15am-11:15am60 minsAll XSEDE Education and TrainingLinda Akli, Dana Brunson, Rosalia Gomez, Jay Alameda, Rich Knepper, Aaron Weeden
Break11:15am-11:30am15 minsBreak   
Parallel A11:30am-12:30pm60 minsJohn Towns , L2s, and Task Force members: Linda Akli, Jay Alameda, Kate Cahill, Stephen Deems, John Holly, Boswell Hutson, Deb Nigra, Sergiu Sanielevici, Bob Panoff, Bobby Whitten
Parallel B11:30am-12:30pm60 minsROI data collection/analysis (ROI slides)
Break12:30pm-12:45pm15 minsBreak   
Parallel B12:45pm-1:45pm60 minsClosed session: 2021 XUS - COVID-19 (Discussion regarding 2021 User Survey questions related to XSEDE allocations and COVID-19 research)

Closed session: John Towns , Dave Hart, Ken Hackworth, Maytal Dahan, evaluation team only

Break1:45pm-2:00pm15 minsBreak   
Parallel A2:00pm-2:30pm30 minsTicket Metrics - KPI: making L3 managers aware of how this is calculated and reported.L3 Managers
Parallel B2:00-3:00pm60 minsROI data collection/analysis related to allocation processes (ROI slides)
Parallel A3:00pm-4:00pm60 minsROI data collection/analysis related to assessing the value of the user portal and educational materials (ROI slides)

Maytal Dahan Susan Mehringer Lizanne DeStefano Lorna Rivera Workforce Development & UII team and ROI team

Parallel B3:00pm-4:00pm60 mins

Integrating XRAS Staff Allocations with JIRA. Slides available at ecss-jira-xras scope.pptx

https://developer.atlassian.com/server/jira/platform/rest-apis/

Sergiu and ECSS, Nathan and Dave for RAS, Shava, Lee, and JP for XCI, others as interested

4:00pm
Day 2 close   

Conflicts

Generic Slide Template

XSEDE Google Slides template